Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate + orthostatic hypotension (30mg/day)

Posted by Vincent_QC on December 25, 2008, at 14:37:34

In reply to Re: Parnate + orthostatic hypotension (30mg/day) mav27, posted by Vincent_QC on December 25, 2008, at 10:06:40

Well, that's really weird. I try to eleminate all the possibilities that something in my daily life can make my BP to get high or too LOW and make me do orthostatic hypotension and I found no explanation at all.

Since this morning, I monitor my blood pressure 3 times and each time it's NORMAL... 110/50 for me is what I call a normal blood pressure. I just take it 3 minutes ago and It was at 115/53. So I'm looking for what wrong I do yesterday to reach the level of high blood pressure I had and I don't find anything wrong.

Since this morning I had:

4 cups (big cup) of coffee (usual for me)/don't high my BP...

3 Tylenols x-strong for my headache and 2 aspirins x-strong (I usually change every week, one week on Tylenols, one on advils, the other one on aspirins). /Never had any high BP before because of them.

Eat 3 sliced of bread with "false cheese" cheese wizz on it for breakfast and a big piece of meat pie with green salad and vinaigrette for lunch time. /No diet interraction here...so no HBP...

I drink another cup of coffee right now. (My usual afternoon coffee). /No HBP from it also.

I just up from the basement of the house to the first floor, 4 times in a row because I had a lot of things to bring at the first floor and I NEVER had another orthostatic hyptension episode.

I don't take the Florinef pills today. / I read that it can cause hypertension.

Take all my vitamins that I usually take in one day (I had a gastric by-pass in 2001, not a restrictive one like they do in the USA, mine is a malabsorbtion kind of, I have a short intestine, 1 meter long, the rest is by-pass, so I don't absorb fat-solubes vitamins and proteine very well so the list is there, some vitamins amount can be seem very high but I need them in order to stay in shape and avoid blood disorder deficiencies:

1 B6 pill / no HBP potency here.
3 iron pills - 300mg. / no HBP potency here.
Vit A - 30 000 units. / no HBP potency here.
Vit D - 50 000 units. / no HBP potency here. High amount of units but necessary...
2 centrums strong. / no HBP potency here.
1 pill call "Cotazim 20" to help me to digest what I eat). / no HBP potency here.
2.5mg/Valium. / Hypotensor sometimes, normally I take more than this, but today I don't feel the need to take all my 20mg of Valium...it's like this since I begin the Parnate treatment, I don't feel the craving for my benzo pills, I take them just to prevent seizure...that's a major improve for me.

I devide my dose of Parnate like this:

10mg - 8AM
10mg - 1PM
10mg - 5PM

Yesterday, I had the same vitamins pills...but I devided my dose of Parnate differently:

30mg of Parnate at 8 AM. 4 valium 5 mg pills like usual, I was feeling a lot more anxious for no apparent reason, my familly dinner was not the problem cause I love them and I never had a problem with them. I eat less, 2 eggs and 2 slices of bread in the morning, and nothing before 9 PM cause I was not feeling very well...and I take the 0.1mg of Florinef for the orthostatic hypotension.

Strangely, my blood pressure was high and I had a lot of orthostatic hypotension...I wonder why?

I can't find the main problem...maybe devide my dose of Parnate into 3 doses will help...I hope it will stay like this for now. I don't feel super energic, and I probably will not go dancing all night long cause my headache is still strong, but I feel a LOT less anxious and I don't experience other orthostatic hypotension episode and that's a great thing...

Maybe I miss something on my list of all the pills I take...but for what I know, nothing I take can make my blood pressure so high and at the same time cause orthostatic hypotension.

For d/r, I forget to mention that I know exercise is good for mental health. I do a CTB before where I had to respect a strict schedule and I had to do exercices every day and get active a lot but I don't improve of it. I was just more and more tired.

Like I trying to explain several times to my psychologist at the time was the fact that to be able to do exercices, you need energy...and I don't have it.

Try to go outside and walk for 1 hour or go to the gym when you sleep only 2-3 hours by night and when you feel already exhausted when you wake up in the morning...that's not easy...add on the top of this the frequent migraines, my severe anemia (that I try to control, I receive monthly one treatment of I.V. iron "venofer", it's iron sucrose)...You will see that's not easy to be active when you feel like this.

I want to be in a more great shape...Yes, I really do...I try several times to stop smooking, 3 times this year, but that's another point, quit smooking when you are in depression, that's not easy at all, even with nicotine patch... To be able to get in shape and move your *ss and do some exercices, you need energy, and I don't have it for now...

I know by experience that going outside and do 1 hour of walk, will not help me at all, I will be more exhausted, I will get a more big migraine, and I will not sleep more the night after. I understand the principle of the secretion of endorphins produce by regular exercices and it's important role in the reduction of the pain, stress and anxiety, but again, to be able to change something, I need to feel more well and have more energy, and it's what I try to do now with AD treatment.

I also do right now another cognitive therapy who will help me this time to reduce my social anxiety level and my general anxiety...After that, I will be able to move more easily my *ss to the gym, or just take a walk, without being embarrassed in front ot the others persons... that's another point...if I take a walk, I will see people on the street and I have a lot of difficulties to deal with the stress causing by this situation. At the gym it will be the same...shy in front of the others people, especially muscles guys or people in a more well shape than me...

So you see, i'm not trying to find "bad" excuses and to stay sit on my chair...I just need to feel more good with myself and have a more high level of energy before being able to think about doing some exercise.

For now, i'm doing some exercise with my fingers...on the keyboard! lol

Well, again, thanks...that's all for now...And again, have fun tonight, it's Christmas after all ;-)



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:870680
URL: http://www.dr-bob.org/babble/20081223/msgs/870747.html